# SDR KBM2003F00031

- Difficulty date: September 5, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- Engine: Tmeca ARRIEL1
- System (JASC): 6321 · Main Rotor Brake
- Part: Shoe
- Condition: Worn
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO COLLECTIVE FRICTION.  REPLACED WITH NEW FRICTION SKID SHOES PN 350A27-136820, COVER  PN 350A27-1344-00, FRICTION HANDLE 350A27-00-1221.
